# SDR UIEA2023070600723

- Difficulty date: July 3, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 93,382 hours, 15,760 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 1387T1009
- Part serial: 4824
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND FUNCTION FAIL AT RH BLG ALTERNATE EXTENSION ROTARY ACTUATOR( 1) IAW AMM 32-35-01-004-001 REV 107 AND AMM 32-35-01-404-007 REV 107 R/R RH BLG ALTERNATE EXTENSION ACTUATOR. 2) IAW AMM 32-35-00-715-059 REV 107 PERFORM RH BLG ALTERNATE EXTENSION SYSTEM OPERATIONAL TEST RESULT WAS NORMAL. 3) CONDITION CHECK NORMAL )
